return

Celebratio Mathematica

Paul T. Bateman

Number theory  ·  UIUC

Cyclotomic and other polynomials

[1]P. T. Bate­man: “Note on the coef­fi­cients of the cyc­lo­tom­ic poly­no­mi­al,” Bull. Am. Math. Soc. 55 : 12 (1949), pp. 1180–​1181. MR 0032677 Zbl 0035.​31102 article

[2]P. T. Bate­man: “On the size of the coef­fi­cients of the cyc­lo­tom­ic poly­no­mi­al,” pp. 1–​18 in Sem­in­aire de théor­ie des nombres de Bor­deaux (Bor­deaux, 1981–1982), vol. 11: 1981–1982. Uni­versité de Bor­deaux 1 (Talence, France), 1982. Ex­posé no. 28. Note that an art­icle with the same title was pub­lished by Bate­man, Pom­er­ance and Vaughan in 1984. Zbl 0512.​10005 incollection

[3]P. T. Bate­man, C. Pom­er­ance, and R. C. Vaughan: “On the size of the coef­fi­cients of the cyc­lo­tom­ic poly­no­mi­al,” pp. 171–​202 in Top­ics in clas­sic­al num­ber the­ory (Bud­apest, 20–25 Ju­ly 1981), vol. I. Edi­ted by G. Halász. Col­loquia Math­em­at­ica So­ci­e­tatis János Bolyai 34. North-Hol­land (Am­s­ter­dam), 1984. Note that an art­icle with the same title had been pub­lished by Bate­man alone in 1982. MR 781138 Zbl 0547.​10010 incollection